# SDR SWIA202265461

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS693 BULKHEAD LOWER CAP ANGLE HAS CORROSION AT APPROX. STGR 26R-26L.     (C-CHECK RO 4/25/2022)    : REMOVED DAMAGED FS693 BULKHEAD LOWER CAP ANGLE BETWEEN STGR 21L AND 21R. REF. CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01 AND INSTALLED NEW FS693 BULKHEAD LOWER CAP ANGLE BETWEEN STGR 21L AND 21R. REF. CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 AND DWG # SH690-35880 REV. M. COMPLIED WITH 51-900-1002-SKY.PRESSURE LEAK CHECK GOOD.
